# SDR SWIA202265391

- Difficulty date: April 18, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 38,756 hours, 28,059 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: Cracked
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

FO SIDE OUTER WINDSHIELD CRACKED AT CRUISE.   (FLIGHT 3130 - FILED CLOSED)    THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 24684700 WITH THE FOLLOWING CORRECTIVE ACTION: "REPLACED FO 'S WINDSHIELD IN REFERENCE TO CRJ700 AMM 56-11-01 AND COMPLIED WITH TASK CARD 56-220-1000-SKY."
